Kimura, Miyoshi The asymptotic efficiency of conditional slippage tests for exponential families. (English) Zbl 0598.62017 Stat. Decis. 2, 225-245 (1984). MSC: 62F05 PDF BibTeX XML Cite \textit{M. Kimura}, Stat. Decis. 2, 225--245 (1984; Zbl 0598.62017) OpenURL
Chen, Hubert Jan-peing Selecting a group of treatments better than a standard in a repeated measurement’s design. (English) Zbl 0597.62011 Stat. Decis. 2, 63-73 (1984). MSC: 62F07 62K99 PDF BibTeX XML Cite \textit{H. J. p. Chen}, Stat. Decis. 2, 63--73 (1984; Zbl 0597.62011) OpenURL
Arnold, Steven F. Pivotal quantities and invariant confidence regions. (English) Zbl 0589.62020 Stat. Decis. 2, 257-280 (1984). Reviewer: R.A.Wijsman MSC: 62F25 62A01 62C15 PDF BibTeX XML Cite \textit{S. F. Arnold}, Stat. Decis. 2, 257--280 (1984; Zbl 0589.62020) OpenURL
Clausing, A. On the monotone likelihood ratio order for Lipschitz-continuous densities. (English) Zbl 0579.62013 Stat. Decis. 2, 329-338 (1984). MSC: 62E10 60E05 PDF BibTeX XML Cite \textit{A. Clausing}, Stat. Decis. 2, 329--338 (1984; Zbl 0579.62013) OpenURL
Prášková, Zuzana On the rate of convergence in Sampford-Durbin sampling from a finite population. (English) Zbl 0576.62011 Stat. Decis. 2, 339-350 (1984). MSC: 62D05 62E20 60F05 PDF BibTeX XML Cite \textit{Z. Prášková}, Stat. Decis. 2, 339--350 (1984; Zbl 0576.62011) OpenURL
Bednarski, T. On minimax testing between Prohorov neighbourhoods. (English) Zbl 0575.62039 Stat. Decis. 2, 281-292 (1984). MSC: 62F35 62B99 PDF BibTeX XML Cite \textit{T. Bednarski}, Stat. Decis. 2, 281--292 (1984; Zbl 0575.62039) OpenURL
Goller, Hans An extension of Lyapunov’s convexity theorem and (non-) randomization of tests. (English) Zbl 0574.62008 Stat. Decis. 2, 315-328 (1984). Reviewer: Z.G.Gorgadze MSC: 62C99 46A40 46G10 62A01 PDF BibTeX XML Cite \textit{H. Goller}, Stat. Decis. 2, 315--328 (1984; Zbl 0574.62008) OpenURL
Rai, K.; van Ryzin, J. Multihit models for bivariate quantal responses. (English) Zbl 0568.62093 Stat. Decis. 2, 111-129 (1984). Reviewer: J.Kaufmann MSC: 62P10 62F12 PDF BibTeX XML Cite \textit{K. Rai} and \textit{J. van Ryzin}, Stat. Decis. 2, 111--129 (1984; Zbl 0568.62093) OpenURL
Luschgy, Harald Invariant least favourable distributions and most stringent tests. (English) Zbl 0567.62004 Stat. Decis. 2, 293-313 (1984). Reviewer: B.K.Kale MSC: 62A01 62F03 PDF BibTeX XML Cite \textit{H. Luschgy}, Stat. Decis. 2, 293--313 (1984; Zbl 0567.62004) OpenURL
Mammitzsch, V. On the asymptotically optimal solution within a certain class of kernel type estimators. (English) Zbl 0566.62031 Stat. Decis. 2, 247-255 (1984). Reviewer: A.Ya.Dorogovtsev MSC: 62G05 33C45 PDF BibTeX XML Cite \textit{V. Mammitzsch}, Stat. Decis. 2, 247--255 (1984; Zbl 0566.62031) OpenURL
Cipra, Tomáš A random coefficient moving average model. (English) Zbl 0564.62070 Stat. Decis. 2, 351-362 (1984). MSC: 62M10 65C05 PDF BibTeX XML Cite \textit{T. Cipra}, Stat. Decis. 2, 351--362 (1984; Zbl 0564.62070) OpenURL
Ascherl, Albert On the problem of generating sigma-algebras by topologies. (English) Zbl 0564.60002 Stat. Decis. 2, 377-388 (1984). MSC: 60A10 28A05 03E15 PDF BibTeX XML Cite \textit{A. Ascherl}, Stat. Decis. 2, 377--388 (1984; Zbl 0564.60002) OpenURL
Mukherjea, A.; Nakassis, A.; Isaacson, D. Determination of the basis of a convergent non-homogeneous Markov chain. (English) Zbl 0549.60060 Stat. Decis. 2, 363-375 (1984). Reviewer: M.Chen MSC: 60J10 PDF BibTeX XML Cite \textit{A. Mukherjea} et al., Stat. Decis. 2, 363--375 (1984; Zbl 0549.60060) OpenURL
Ruymgaart, F. H.; Wellner, J. A. Some properties of weighted multivariate empirical processes. (English) Zbl 0548.60023 Stat. Decis. 2, 199-223 (1984). Reviewer: L.Rüschendorf MSC: 60F05 60G17 62E20 PDF BibTeX XML Cite \textit{F. H. Ruymgaart} and \textit{J. A. Wellner}, Stat. Decis. 2, 199--223 (1984; Zbl 0548.60023) OpenURL
Steinebach, Josef On a result of Glick in sample-based multinomial classification. (English) Zbl 0545.62040 Stat. Decis. 2, 145-162 (1984). Reviewer: A.K.Gupta MSC: 62H30 60F10 90C55 PDF BibTeX XML Cite \textit{J. Steinebach}, Stat. Decis. 2, 145--162 (1984; Zbl 0545.62040) OpenURL
Gaffke, Norbert; Rüschendorf, Ludger On the existence of probability measures with given marginals. (English) Zbl 0538.60003 Stat. Decis. 2, 163-174 (1984). MSC: 60A10 28A35 46E27 PDF BibTeX XML Cite \textit{N. Gaffke} and \textit{L. Rüschendorf}, Stat. Decis. 2, 163--174 (1984; Zbl 0538.60003) OpenURL
Droste, Wolfgang; Wefelmeyer, Wolfgang On Hájek’s convolution theorem. (English) Zbl 0536.62020 Stat. Decis. 2, 131-144 (1984). Reviewer: G.Kersting MSC: 62F12 62E20 PDF BibTeX XML Cite \textit{W. Droste} and \textit{W. Wefelmeyer}, Stat. Decis. 2, 131--144 (1984; Zbl 0536.62020) OpenURL
Arnold, Bernhard Improving k-stage sampling plans by attributes with the aid of \((k+1)\)- stage sampling plans and an application to the case of \(k=1\). (English) Zbl 0535.62079 Stat. Decis. 2, 75-92 (1984). Reviewer: W.Uhlmann MSC: 62P30 62C20 PDF BibTeX XML Cite \textit{B. Arnold}, Stat. Decis. 2, 75--92 (1984; Zbl 0535.62079) OpenURL
Milbrodt, H.; Strasser, H. Distinguishability and invariance. (English) Zbl 0534.62001 Stat. Decis. 2, 93-109 (1984). Reviewer: D.Plachky MSC: 62A01 62F03 PDF BibTeX XML Cite \textit{H. Milbrodt} and \textit{H. Strasser}, Stat. Decis. 2, 93--109 (1984; Zbl 0534.62001) OpenURL
Stadje, Wolfgang On the theory of rotationally symmetric random vectors. (English) Zbl 0534.60019 Stat. Decis. 2, 175-193 (1984). MSC: 60E15 60E07 62E15 PDF BibTeX XML Cite \textit{W. Stadje}, Stat. Decis. 2, 175--193 (1984; Zbl 0534.60019) OpenURL
van der Wal, Jan; Wessels, Jaap On the use of information in Markov decision processes. (English) Zbl 0529.90094 Stat. Decis. 2, 1-21 (1984). MSC: 90C40 PDF BibTeX XML Cite \textit{J. van der Wal} and \textit{J. Wessels}, Stat. Decis. 2, 1--21 (1984; Zbl 0529.90094) OpenURL
Kalin, Dieter; Theodorescu, Radu A learning approach to sequential design: Infinite horizon. (English) Zbl 0529.90093 Stat. Decis. 2, 23-37 (1984). MSC: 90C40 62L15 90C39 PDF BibTeX XML Cite \textit{D. Kalin} and \textit{R. Theodorescu}, Stat. Decis. 2, 23--37 (1984; Zbl 0529.90093) OpenURL
Schael, Manfred Asymptotic results for sequential Markov decision models under uncertainty. (English) Zbl 0529.90092 Stat. Decis. 2, 39-62 (1984). MSC: 90C40 62C99 62M99 PDF BibTeX XML Cite \textit{M. Schael}, Stat. Decis. 2, 39--62 (1984; Zbl 0529.90092) OpenURL